# SDR FDEA202210132564

- Difficulty date: October 13, 2022
- Submitted: October 13, 2022
- Operation: Air carrier
- Aircraft: N798FD
- Make and model: Boeing 757
- Aircraft serial: 28144
- Aircraft time: 60,980 hours, 24,566 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Flap
- Part number: 113N200348H
- Part serial: 000760
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: K, K, K
- Precautionary procedure: O, O, O, O

## Discrepancy

RT WING I/B MAIN FLAP O/B SIDE TOP SKIN HAS GOUGE MARK. REPAIRED RT WING I/B MAIN FLAP O/B SIDE TOP SKIN IAW SRM 51-70-10 REPAIR #4 PARA 8 TO 9   AND SRM 57-53-01-1A FIG 101 DETAIL VI, MAJOR REPAIR
